# SDR DALA2025020500901

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,135 hours, 10,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6835584) SEAT ROW 28 THRU 32 AISLE EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK PER B737 AMM 33-51. OPS GOOD A/C OK FOR SERVICE.
